# SDR MALA030333

- Difficulty date: June 20, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- Aircraft time: 8,254 hours, 8,686 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN CVG, O/B AIRSTAIR RAIL IS CORRODED BEYOND LIMITS.  MAINTENANCE REPLACED RAIL IAW SRM 51-43-00.  APPLIED PROTECTIVE COATINGS IAW SRM 51-20-11.  DRILLED AND COUNTER SUNK AIRSTAIR RAIL IAW SRM 51-42-00 AND 51-43-00.  REFER TO 409 NR 127856 FOR DETAIL.  A/C RELEASE DATE 7/1/2003.
